1. J. Dyson, F. Le Foll, P. Magal, A. Noussair and J. Pasquier, Direct and Indirect P-glycoprotein transfers in MCF7 breast cancer cells, Journal of Theoretical Biology (to appear)
  2. A. Ducrot and P. Magal, Integrated Semigroups  and Parabolic Equations, Part II: Semilinear Problems, Annali della Scuola Normale Superiore di Pisa-Classe di Scienze (to appear)
  3. P. Magal and Z. Zhang, A system of state-dependent delay diff erential equation modelling forest growth I: semi-flow properties, Journal of Evolution Equations (to appear)
  4. P. Magal and G. Webb, The parameter identification problem for SIR epidemic models: Identifying Unreported Cases, Journal of Mathematical Biology (to appear)
  5. P. Magal, G. Webb and Y. Wu (2018), On a Vector-host Epidemic Model with Spatial Structure, Nonlinearity 31, 5589–5614.
  6. A. Ducrot, X. Fu and P. Magal (2018), Turing and Turing-Hopf bifurcations for a reaction di ffusion equation with nonlocal advection, Journal of Nonlinear Sciences 28, 1959-1997.
  7. P. Magal and Z. Zhang (2018), A system of state-dependent delay di fferential equation modelling forest growth II: boundedness of solutions, Nonlinear Analysis Series B: Real World Applications 42, 334-352.
  8. P. Magal and Z. Zhang (2018), Numerical simulations of a population dynamic model describing parasite destruction in a wild type pine forest, Ecological Complexity 34, 147-160.
  9. P. Magal, O. Seydi and G. Webb (2018), Final size of a multi-group SIR epidemic model: Irreducible and non-irreducible modes of transmission, Mathematical Biosciences 301, 59-67.
  10. N. Hegoburu, P. Magal, M. Tucsnak (2018), Controllability with positivity constraints of the Lotka-McKendrick system, SIAM J. Control Optim. 56-2, 723-750.
  11. P. Magal, A. Noussair, J. Pasquier, P. Zongo and F. Le Foll (2017), A model for transfer of P-glycoproteins in MCF-7 breast cancer cell line with multiple transfer rules, Bulletin of Mathematical Biology 79, 2049-2067.
  12. P. Magal and Z. Zhang (2017),  Competition for light in forest population dynamics: from computer simulator to mathematical model, Journal of Theoretical Biology 419, 290-304.
  13. A. Ducrot, P. Magal and O. Seydi (2017), Singular perturbation for an abstract non-densely defi ned Cauchy problem, J. Evolution Equations , Volume 17, 1089–1128.
  14. P. Magal, O. Seydi and G. Webb (2016), Final size of an epidemic for a two group SIR model, SIAM Journal on Applied Mathematics, 76, 2042-2059
  15. Z. Liu, P. Magal and D. Xiao (2016), Bogdanov-Takens bifurcation in a predator prey model, Zeitschrift fuer Angewandte Mathematik und Physik 67:137.
  16. Z. Liu,  P. Magal and S. Ruan (2016), Oscillations in Age-Structured Models of Consumer-Resource Mutualisms, Discrete and Continuous Dynamical Systems - Series B 21(2), 537-555.
  17. J. Chu, Z. Liu,  P. Magal and S. Ruan (2016), Normal Forms for an Age Structured Model, Journal of Dynamics and Differential Equations 28, 733-761.
  18. A. Ducrot, P. Magal and O. Seydi (2016), A singularly perturbed Delay Differential Equation modeling nosocomial infections,  Differential and Integral Equations, 29 (3-4), 321-358. 
  19. A. Ducrot, P. Magal, O. Seydi (2016), Persistence of exponential trichotomy for linear operators: A Lyapunov-Perron approach, Journal of Dynamics and Differential Equations 28, 93–126.
  20. A. Ducrot, P. Magal and O. Seydi (2015),  A finite-time condition for exponential trichotomy in infinite dynamical systems, Canad. J. Math. Vol. 67 (5),  1065–1090.
  21. Z. Liu, P. Magal and H. Tang (2015), Hopf bifurcation for a spatially and age structured population dynamics model, DCDS B, 20 (6), 1735-1757.
  22. G. Webb, C. Browne, X. Huo, O. Seydi, M. Seydi, P. Magal (2015), A Model of the 2014 Ebola Epidemic in West Africa with Contact Tracing, PLOS Currents Outbreaks January 2015.
  23. X. Fu, Z. Liu and P. Magal (2015), Hopf bifurcation in an age-structured population model with two delays, Communications on Pure and Applied Analysis, 14 (2) 657-676.
  24. Z. Liu, P. Magal and S. Ruan (2014), Normal forms for semilinear equations with non-dense domain with applications to age structured models, J. Differential Equations 257, 921–1011.
  25. A. Ducrot and P. Magal (2014), Asymptotic behaviour of a non-local diffusive logistic equation, SIAM Journal on Mathematical Analysis 46(3), 1731–1753.
  26. P. Magal and S. Ruan (2014), Susceptible-Infectious-Recovered Models Revisited: From the Individual Level to the Population Level, Mathematical Biosciences 250, 26-40.
  27. J. Chu and P. Magal (2013), Hopf bifurcation for a size structured model with resting phase, Discrete and Continuous Dynamical Systems 33(11/12), 4891-4921.
  28. P. Magal and C.C. McCluskey (2013), Two group infection age model: an application to nosocomial infection, SIAM J. Appl. Math., 73(2), 1058-1095.
  29. A. Ducrot, M. Langlais and P. Magal (2013), Multiple travelling waves for an SI-epidemic model, Networks and Heterogeneous Media (8)1, 171-190.
  30. A. Ducrot, P. Magal and S. Ruan (2013), Projectors on the generalized eigenspaces for PDE with delay, in ``Infinite Dimensional Dynamical Systems'', J. Mallet-Paret, J. Wu, Y. Yi, and H. Zhu (eds.), Fields Institute Communications Vol. 64, 353-390.
  31. Z. Liu P. Magal and S. Ruan (2012), Center-unstable manifold theorem for non-densely defined Cauchy problems, and the stability of bifurcation periodic orbits by Hopf bifurcation, Canadian Applied Mathematics Quarterly (20)2, 135-178.
  32. C. Beaumont, T. Thanh-Son, P. Zongo, A.-F. Viet, P. Magal (2012), Use of integrated studies to appreciate potential benefits from genetic resistance to Salmonella carrier state in fowls,  InSalmonella - Distribution, Adaptation, Control Measures and Molecular Technologies” Edited by B. A. Annous and J. B. Gurtler, InTech, p. 221-238.
  33. J. Pasquier, L. Galas, C. Boulangé-Lecomte, D. Rioult, F. Bultelle, P. Magal, G. Webb & F. Le Foll (2012), Different modalities of intercellular membrane exchanges mediate cell-to-cell P-glycoprotein transfers in MCF-7 breast cancer cells, Journal of Biological Chemistry  Mar 2;287(10):7374-8.
  34. L. Fumanellia, P. Magal, D. Xiao, and X. Yu (2012), Qualitative analysis of a model for co-culture of bacteria and amoebae, Mathematical Biosciences and Engineering 9, 259-279.
  35. A. Ducrot, M. Langlais, P. Magal (2012), Qualitative analysis and traveling wave solutions for the SI model with vertical transmission, Communications on Pure and Applied Analysis 11, 97-113.
  36. J. Wang, L. Wang, P. Magal, Y. Wang, J. Zhuo, X. Lu and S. Ruan (2011), Modeling the Transmission Dynamics of Methicillin-Resistant Staphylococcus Aureus in Beijing Tongren Hospital, Journal of Hospital Infection 79, 302-308.
  37. A. Ducrot, and P. Magal (2011), Travelling wave solution for infection age structured epidemic model with vital dynamics, Nonlinearity 24, 2891–2911.
  38. A. Ducrot, P. Magal, O. Seydi  (2011), Nonlinear boundary conditions derived by singular pertubation in age structured population dynamics model, Journal of Applied Analysis and Computation 1, 373-395.
  39. J. Chu, P. Magal, R. Yuan (2011), Hopf bifurcation for a maturity structured population dynamic model, Journal of Nonlinear Science 21, 521-562.
  40. Z. Liu, P. Magal, and S. Ruan (2011), Hopf Bifurcation for non-densely defined Cauchy problems, Zeitschrift fur Angewandte Mathematik und Physik , 62, 191–222.
  41. A. Ducrot, F. Le Foll, P. Magal, H. Murakawa, J. Pasquier, G. F. Webb  (2011), An in vitro cell population dynamics model incorporating cell size, quiescence, and contact inhibition, Mathematical Models and Methods in Applied Sciences 21, Suppl. 871-892.
  42. J. Pasquier, P. Magal, C. Boulangé-Lecomte, G. F. Webb, F. Le Foll (2011), Consequences of cell-to-cell P-glycoprotein transfer on acquired multi-drug resistance in breast cancer: a cell population dynamics model, Biology Direct 2011, 6:5 (26 January 2011).
  43. P. Zongo, A-F. Viet, P. Magal, C. Beaumont (2010), A spatio-temporal model to describe the spread of Salmonella within a laying flock, Journal of Theoretical Biology 267, 595-604.
  44. A. Ducrot, P. Magal, S. Ruan (2010), Une introduction aux modèles de dynamique de populations structurées en âge et aux problèmes de bifurcations, Gazette des mathématiciens 125, 27-40. (In French)
  45. P. Magal, C. C. McCluskey, and G. F. Webb (2010), Liapunov functional and global asymptotic stability for an infection-age model,  Applicable Analysis 89, 1109 -1140.
  46. A. Ducrot, P. Magal and K. Prevost (2010), Integrated Semigroups and Parabolic Equations. Part I: Linear Perburbation of Almost Sectorial Operators. Journal of Evolution Equations, 10, 263-291.
  47. P. Magal and S. Ruan (2010), Sustained Oscillations in an Evolutionary Epidemiological Model of Influenza A Drift, Proceedings of Royal Society A, 466, 965-992.
  48. A. Ducrot, Z. Liu, P. Magal (2010), Projectors on the Generalized Eigenspaces for Neutral Functional Differential Equations in Lp Spaces, Canadian Journal of Mathematics, 62, 74-93.
  49. B. Ainseba, C. Benosman, P. Magal (2010), A model for ovine brucellosis incorporating direct and indirect transmission, Journal of Biological Dynamics, 4, 2-11.
  50. A. Ducrot, P. Magal and S. Ruan (2010), Travelling Wave Solutions in Multi-group Age- Structured Epidemic Models, Archive for Rational Mechanics and Analysis, 195, 311-331.
  51. P. Magal and S. Ruan (2009), Center Manifolds for Semilinear Equations with Non-dense Domain and Applications to Hopf Bifurcation in Age Structured Models, Memoirs of the American Mathematical Society 202, no. 951.
  52. P. Magal and S. Ruan (2009), On Semilinear Cauchy Problems with Non-dense Domain, Advances in Differential Equations 14 1041-1084.
  53. A. Ducrot, P. Magal (2009), Travelling wave solutions for an infection-age structured model with diffusion, Proceedings of the Royal Society of Edinburgh: Section A Mathematics 139 459-482.
  54. J. Chu, A. Ducrot, P.Magal, S. Ruan (2009), Hopf Bifurcation in a Size Structured Population Dynamic Model with Random Growth, Journal of Differential Equations 247 956-1000.
  55. P. Hinow, F. Le Foll, P. Magal, G. F. Webb (2009), Analysis of a model for transfer phenomena in biological populations, SIAM J. Appl. Math. 70 40-62.
  56. P. Magal  (2009), Perturbation of a Globally Stable Steady State and Uniform Persistence, Journal of Dynamics and Differential Equations, 21 1-20.
  57. E. M.C. D'Agata, M. Dupont-Rouzeyrol, P. Magal, D. Olivier, S. Ruan (2008), The Impact of Different Antibiotic Regimens on the Emergence of Antimicrobial-Resistant Bacteria. PLoS ONE 3(12), 1-9.
  58. Z. Liu, P. Magal and S. Ruan (2008), Projectors on the generalized eigenspaces for functional differential equations using integrated semigroups, Journal of Differential Equations 244 1784-1809.
  59. A. Ducrot, Z. Liu, P. Magal (2008), Essential growth rate for bounded linear perturbation of non-densely defined Cauchy problemsJ. Math. Anal. Appl. 341 501-518.
  60. K. Prévost, P. Magal, J. Protais and C. Beaumont (2008), Effect of hens' genetic resistance to Salmonella carrier-state on incidence of bacterial contamination: synergy with vaccination, Veterinary Research 39:20.
  61. C. Jacob, P. Magal (2007), Influence of Routine Slaughtering on the Evolution of BSE: Example of British and French Slaughterings. Risk Anal. 27(5), 1151-67.
  62. E.M.C. D’Agata, P. Magal, D. Olivier, S. Ruan, G.F. Webb (2007), Modeling Antibiotic Resistance in Hospitals: The Impact of Minimizing Treatment Duration, Journal of Theoretical Biology 249 487-499.
  63. K. Prevost, C. Beaumont, P. Magal (2007), Asymptotic behavior in a Salmonella Infection ModelMathematical Modelling of Natural Phenomena, 2, 1, 1-22. 
  64. P. Magal, and S. Ruan (2007), On Integrated Semigroups and Age Structured Models in Lp Spaces, Differential and Integral Equations 20, 2, 197-139.
  65. K. Prevost, C. Beaumont, P. Magal (2006), A Model of Salmonella infection within hens herd. Journal of Theoretical Biology 242, 755-763.
  66. E. D'Agata, P. Magal, S. Ruan and G. F. Webb (2006), Asymptotic behavior in nosocomial epidemic models with antibiotic resistance, Differential and Integral Equations 19, 573-600.
  67. A. Dutot, P. Magal, D. Olivier, and G. Savin (2006). Pyocyanic bacillus propagation simulation. In Eurosis, editor, European Simulation and Modelling Conference 440-449.
  68. P. Magal and X.-Q. Zhao (2005), Global attractors in uniformly persistent dynamical systems. SIAM J. Math. Anal. 37, 251-275.
  69. G.F. Webb, E. D'Agata, P. Magal, S. Ruan, (2005), A model of antibiotic resistant bacterial epidemics in hospitals. Proceedings of the National Academics of Sciences of the USA, 102, 13343-13348.
  70. P. Magal, and H.R. Thieme (2004), Eventual compactness for a semiflow generated by an age-structured models. Communications on Pure and Applied Analysis, 3, 695-727.
  71. P. Magal (2002), Global stability for differential equations with homogeneous nonlinearity and application to population dynamics. Discrete and Continuous Dynamical Systems. (Series B), 2, 541-560.
  72. P. Magal (2002), Mutation and recombination in a model of phenotype evolution. Journal of Evolution Equations. 2, 21-39.
  73. P. Magal (2001), Compact attractors for time-periodic age structured population models. Electronic Journal of Differential Equations. 2001, 1-35.
  74. A. Canada, P. Magal, and J.A. Montero (2001), Optimal control of harvesting in a nonlinear elliptic system arising from population dynamics. J. Math. Anal. Appl. 254, 571-586.
  75. P. Magal (2001), A global stabilization result for a discrete time dynamical system preserving cone. Journal of Difference Equations and Applications, 7, 231-253.
  76. M. Bachar and P. Magal (2001), Existence of periodic solution for a class of delay differential equations with impulses, Fields Institute Communications, 29, 37-49, Amer. Math. Soc., Providence, RI.
  77. P. Magal (2000), A global attractivity result for a discrete time system, with application to a density dependent population dynamics models. Nonlinear Studies 7, 1-22.
  78. P. Magal and O. Arino (2000), Existence of periodics solutions for a state dependent delay differential equation. Journal of Differential Equations, 165, 61-95.
  79. P.  Magal and G.F. Webb (2000), Mutation, Selection, and Recombination in a model of phenotype evolution. Discrete and Continuous Dynamical Systems (Series A), 6, 221-236.
  80. P. Magal (1999), A uniqueness result for nontrivial steady state of a density-dependent population dynamics model. J. Math. Anal. Appl. 233,148-168.
  81. P. Magal (1998), Global asymptotic behavior for a discrete model of population dynamics. J. Difference Equ. Appl. 4, 67-92.
  82. P. Magal (1997), A global attractivity result for delay difference equation. Proceedings of the Second international conference on difference equations and applications, 427-437.
  83. P. Magal and D. Pelletier (1997), A fixed point theorem with application to a model of population dynamics.  J. Difference Equ. Appl. 3, 65-87.
  84. D. Pelletier and P. Magal (1996), Dynamics of a migratory population under different fishing effort allocation schemes in time and space. Can. J. Fish. Aquat. Sci. 53, 1186-1199.

  1. P. Magal and O. Arino (1999), A semi-ejective fixed point theorem. (Suplementary material to Magal and Arino JDE 2000)).